# SDR SWAA2022072521243

- Difficulty date: June 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED ON UPPER FLANGE BS 360+10' RBL 41. 8-49 CORRECTION FOR LOCATION: BS 380+10' RBL 41 / [01] INSTALLED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801;[02] REMOVED DAMAGE CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA.360+10'AS PER B-737-700 SRM. 51-40-02-0G-0;[03] CORRECTING STA AT STEP #2 STATION IS ( 380+10' );[04] LOCATED AND DRILLED NEW UPPER CHORD AT STA 380+10' AS PER B737-700 SRM 51-40-05-0G-0.;[05] ADDING ON STEP 4: (RBL 41).;[06] STEP 2;3;4;5 CORRECT LOCATION IS 380+10';RBL 41.;[07] STEP 2;3;4;5;6 CORRECT LOCATION IS 380+10';RBL 14.;[08] VERIFIED 1-7. OK TO INSTALL NEW PART.;[09] INSTALLED NEW UPPER CHORD AT STA 380+10' RBL 14' AS PER B737-700 SRM 51-40-02-0G-0; DWG #143A5400.;[10] CORRECTION STEP 7 AND STEP 9 RBL IS RBL 41';[11] INSTALLED CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA 380 TO 400 RBL 41' AS PER B-737-700 SRM. 51-40-02-0G-0 AND DWG# 143A5400;[12] VERIFIED 9-10.;[13] VERIFIED 11.;[14] REMOVED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801.;[15] [FINAL] VALIDATE STEP 14
